Regenerative block bootstrap for Markov chains

Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02107125
Contributor : Stephan Clémençon <>
Submitted on : Tuesday, April 23, 2019 - 3:16:37 PM
Last modification on : Thursday, October 17, 2019 - 12:36:55 PM

Links full text

Identifiers

Collections

Citation

Patrice Bertail, Stéphan Clémençon. Regenerative block bootstrap for Markov chains. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2006, 12 (4), pp.689-712. ⟨10.3150/bj/1155735932⟩. ⟨hal-02107125⟩

Share

Metrics

Record views

15